Differential and Integral Equations

On systems of ordinary differential equations with measures as controls

Gianni Dal Maso and Franco Rampazzo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 739-765.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225013

Mathematical Reviews number (MathSciNet)
MR1108058

Zentralblatt MATH identifier
0731.34087

Subjects
Primary: 49N65
Secondary: 34A37: Differential equations with impulses 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34H05: Control problems [See also 49J15, 49K15, 93C15]

Citation

Dal Maso, Gianni; Rampazzo, Franco. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no. 4, 739--765. https://projecteuclid.org/euclid.die/1371225013


Export citation